# SDR SWAA2022031469538

- Difficulty date: February 6, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RETAINER SEAL FLAP TRACK FAIRING 642AB RT WING 2022-67985 / [01] REPLACED RETAINER SEAL FLAP TRACK FAIRING 642AB RT WING IAW 51-40-02-0G-0;[02] REPLACED RETAINER SEAL FLAP TRACK FAIRING 642AB RT WING IAW 51-40-02-0G-0
